# SDR TXHA201407296881

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N827BE
- Make and model: Stbros SD360
- Aircraft serial: 3746
- Aircraft time: 30,412 hours, 46,644 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Underserviced
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBED OUT, AFTER PERFORMING CLIMBING CHECKLIST, THE HYDRAULIC CONTENTS GAUGE WAS IN THE MIDDLE OF THE RED ARC.  THERE WERE NO CWP OR OTHER INDICATIONS.  PILOT RAN THROUGH LOSS OF HYDRAULIC CONTENTS CHECKLIST.  THE FIRST ITEM ON THE CHECKLIST WAS TO CLOSE THE INLET VALVES.  BOTH HYDRAULIC LIGHTS CAME ON SO INLET VALVES WERE REOPENED.  BOTH HYDRAULIC LIGHTS THEN WENT BACK OUT.  PILOT THEN PUT LANDING GEAR DOWN, PULLED THE EMERGENCY BRAKE HANDLE, REQUESTED TO DIVERT BACK TO DEPARTURE AND DECLARED AN EMERGENCY.  ACFT LANDED.    HYDRAULIC SYSTEMS SERVICED AND TESTED.  NO DEFECTS NOTED.
